UNIGE document Scientific Article
previous document  unige:17257  next document
add to browser collection
Title

A holomorphic and background independent partition function for matrix models and topological strings

Authors
Published in Journal of Geometry and Physics. 2011, vol. 61, no. 7, p. 1181-1202
Identifiers
Full text
Structures
Citation
(ISO format)
EYNARD, Bertrand, MARINO BEIRAS, Marcos. A holomorphic and background independent partition function for matrix models and topological strings. In: Journal of Geometry and Physics, 2011, vol. 61, n° 7, p. 1181-1202. https://archive-ouverte.unige.ch/unige:17257

145 hits

1 download

Update

Deposited on : 2011-10-31

Export document
Format :
Citation style :